Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Recurring cluster headaches, used to take Sibelium, now prescribed with Calan. Suggestion?

i am having cluster headaches for few years 4 yrs back my neurologist suggested me Sibelium 10mg and i had it for 2 months and slowly they vanished , repeated after 18 months i started to take it again and after 2 months stopped it and the headache was also gone this time after 2 yrs it came back and this time my neurolist has given me Calan 80 mg. The important part this time is that iam proceeding for HAJJ pilgrimage in few days . Please suggest.....
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello Naumanmarufi,
Thanks for writing your query.
Cluster headache can recur due to some trigger factors. Most important one are:-
1. Ciggarete smoking
2. Alcohol
3. Change in weather
4. Going to hill stations
5. Stress
If there are any of these or other trigger factors are there, please avoid them to reduce the attacks.
Intensity of attacks can be slightly reduced by taking pain killer under medical supervision.

Wishing you a happy and safe Hajj pilgrimage.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor